# SDR A6WA201140272

- Difficulty date: April 4, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE DOOR 311B2 CRACK AT WELD TOP OF STIFFENER.  REPAIRED APU ENCLOSURE DOOR 311B2 AND IAW REO 601R-49-11-070.
